# SDR UIEA2018102962351

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52126
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1230-1362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 54.45 BETWEEN BS 1230 - 1362.45 HAD SEVERAL AREAS OF CORROSION ON INBD FLANGE.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SEAT TRACK IAW SRM 53-60-52-01-0, AND DWG 146T5212.
